MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93330
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced skin overgrowth at the abutment site.As a result, the abutment was removed and replaced under general anaesthesia on (b)(6) 2026.
 
Additional Manufacturer Narrative
The reported adverse event is associated with a product that was not returned, or was not made available for analysis.The manufacturer investigation was based on the available clinical information.The reported issue is a known medical complication and no specific device analysis is deemed necessary at this time.

Brand Name
BIA400 IMPLANT 4MM W ABUTMENT 8MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
hakim muhaimin jamil
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25024971
Report Number6000034-2026-01604
Device Sequence Number13046545
Product Code MAH
UDI-Device Identifier09321502022705
UDI-Public(01)09321502022705(10)COH1770565(17)290905
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93330
Device Catalogue Number93330
Device Lot NumberCOH1770565
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale